Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 135, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2008, 3:39 PM CDT for Custer County, Garfield County, Loup County, Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 3:39 PM CDT (20:39 UTC)
- Expired
- Jun 5, 2008, 4:15 PM CDT
- In force
- 36 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Custer County, NE, Garfield County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 123 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:43 PM CDT | HAIL 1 | Burwell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 10:55 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 052039
SVRLBF
NEC041-071-115-052115-
/O.NEW.KLBF.SV.W.0135.080605T2039Z-080605T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF BURWELL...
EASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 415 PM CDT
* AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BURWELL...AND MOVING NORTH AT 59 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES EAST OF CALAMUS RESERVOIR STATE RECREATION AREA BY 345 PM
CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR WESTERN NEBRASKA.
LAT...LON 4173 9895 4173 9907 4173 9908 4173 9920
4164 9920 4162 9920 4162 9926 4207 9949
4207 9877
TIME...MOT...LOC 2039Z 184DEG 51KT 4176 9912
$$
KAR2 follow-up statements
000
WWUS53 KLBF 052051
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM CDT THU JUN 5 2008
NEC041-052101-
/O.CAN.KLBF.SV.W.0135.000000T0000Z-080605T2115Z/
CUSTER NE-
351 PM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR WESTERN NEBRASKA.
LAT...LON 4173 9895 4173 9908 4173 9920 4207 9949
4207 9877
TIME...MOT...LOC 2051Z 177DEG 51KT 4192 9916
$$
NEC071-115-052115-
/O.CON.KLBF.SV.W.0135.000000T0000Z-080605T2115Z/
GARFIELD NE-LOUP NE-
351 PM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN LOUP AND GARFIELD COUNTIES...
AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HIGHWAY 11 MILE MARKER 100...OR 6 MILES NORTH OF
BURWELL...MOVING NORTH AT 59 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR WESTERN NEBRASKA.
LAT...LON 4173 9895 4173 9908 4173 9920 4207 9949
4207 9877
TIME...MOT...LOC 2051Z 177DEG 51KT 4192 9916
$$
KAR000
WWUS53 KLBF 052103
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
403 PM CDT THU JUN 5 2008
NEC071-115-052115-
/O.CON.KLBF.SV.W.0135.000000T0000Z-080605T2115Z/
GARFIELD NE-LOUP NE-
403 PM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN LOUP AND GARFIELD COUNTIES...
AT 401 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR HIGHWAY 11 MILE MARKER 100...OR 11 MILES
NORTH OF BURWELL...MOVING NORTH AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGHWAY
11 MILE MARKER 110
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR WESTERN NEBRASKA.
LAT...LON 4173 9895 4173 9908 4173 9920 4207 9949
4207 9877
TIME...MOT...LOC 2103Z 183DEG 35KT 4196 9912
$$
KARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:45 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 5, 2:45 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CDT THU JUN 5 2008
.SYNOPSIS...
AT 19Z...THE 6.7 MICRON WATER VAPOR IMAGERY SHOWED A WELL
DEVELOPED CYCLONIC CIRCULATION OVER NORTHEAST COLORADO. THE
ASSOCIATED SURFACE LOWS WERE LOCATED OVER SOUTHWEST NEBRASKA
SOUTHWEST OF BROKEN BOW AND OVER SOUTHEAST COLORADO WEST OF LAMAR. A
WARM FRONT HAD MADE ITS WAY INTO CENTRAL AND NORTHEAST NEBRASKA. THE
DRY LINE EXTENDED FROM THE NEBRASKA LOW THROUGH CENTRAL KANSAS WHILE
THE FRONT STRETCHED TO THE LOW IN SOUTHEAST COLORADO.
&&
.SHORT TERM...TONIGHT AND FRIDAY.
SEVERE STORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG THE
SURFACE WARM FRONT AND DRY LINE AS THE ASSOCIATED LOW PRESSURE MAKES
ITS WAY NORTHWARD THROUGH CENTRAL AND EASTERN NEBRASKA. BESIDES THE
SEVERE THUNDERSTORMS THAT WILL PROBABLY CONTINUE INTO LATE THIS
EVENING...VERY HEAVY RAIN IS EXPECTED TO FALL ON ALREADY NEARLY
SATURATED GROUND. THUS...FLASH FLOODING IS ALSO A THREAT.
.LONG TERM...SATURDAY THROUGH THURSDAY.
WITH THE UPPER LOW/TROUGH CONTINUING OVER THE ROCKY MOUNTAIN
WEST...ACTIVE WEATHER IS LIKELY TO CONTINUE THROUGH THURSDAY.
&&
.AVIATION...
AS AN AREA OF SURFACE LOW PRESSURE LIFTS NORTH ACROSS NEBRASKA
AHEAD OF A POTENT UPR LVL DISTURBANCE...THUNDERSTORMS /SOME STRONG
TO SVR/ WILL CONTINUE TO OCCUR THROUGH THURSDAY AFTERNOON AND
EVENING. MVFR TO OCCASIONAL IFR CONDITIONS WILL OCCUR AS THESE
STORMS AFFECT THE KLBF/KVTN TAF SITES. STORMS ARE EXPECTED TO
BRIEFLY EXIT THE REGION DURING THE EARLY AFTERNOON...BUT THEN
QUICKLY REDEVELOP BY MID AFTERNOON AS THE ATMOSPHERE DESTABILIZES.
SHOWERS ARE THEN EXPECTED DURING THE OVERNIGHT AS THE UPR WAVE EXITS
THE REGION. WINDS WILL QUICKLY BECOME NORTHWESTERLY BY 09Z AS THE
SFC LOW MOVES EAST OF THE AREA...WITH GUSTS UP TO 25-30KT. VSBY AND
CIGS ARE EXPECTED TO IMPROVE AFTER 12Z FRIDAY.
WITH MOISTURE LEFT IN THE BOUNDARY LAYER BEHIND THE STORMS...
THERE IS A POSSIBILITY OF MIST OR FOG WITH IFR CONDITIONS.
CONFIDENCE IN THAT SCENARIO IS NOT HIGH...SO WE WILL NOT PUT IT INTO
THE VALENTINE AND NORTH PLATTE TERMINALS AT THIS TIME.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
NEZ005>010-024>029-036>038-057>059-069>071
FLASH FLOOD WATCH UNTIL FRIDAY 7 AM CDT (6 AM MDT)
NEZ006>010-025>029-037-038-059-070-071
TORNADO WATCH THIS EVENING UNTIL 7 PM CDT (6 PM MDT).
&&
SPRINGER/GARNERHazardous weather outlook, Jun 5, 11:44 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1144 AM CDT THU JUN 5 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-061645- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1144 AM CDT THU JUN 5 2008 /1044 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS OVER CENTRAL AND NORTH CENTRAL NEBRASKA. THE HIGH RISK IS ALONG AND EAST OF HIGHWAY 183. IN THIS HIGH RISK AREA...THERE IS POTENTIAL FOR STRONG LONG- TRACKED TORNADOES. THIS IS A PARTICULARLY DANGEROUS SITUATION. WIDESPREAD LARGE HAIL AND DAMAGING WIND ARE EXPECTED AS WELL. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS EAST OF STATE HIGHWAY 61. LARGE HAIL AND DAMAGING WIND ARE LIKELY IN THE MODERATE RISK AREA...AND TORNADOES ARE POSSIBLE. WITH PREVIOUS HEAVY RAINS OVERNIGHT...ADDITIONAL HEAVY RAIN MAY PRODUCE EXCESSIVE RUNOFF. THE GREATEST RISK AGAIN EXPECTED IN CENTRAL AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY NIGHT THROUGH SUNDAY NIGHT...AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jun 5, 2:25 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
225 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 13 NW ANSELMO 41.75N 100.04W
06/05/2008 E0.88 INCH BLAINE NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 2:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
252 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 1 N BREWSTER 41.95N 99.87W
06/05/2008 E1.75 INCH BLAINE NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 2:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
256 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM FUNNEL CLOUD 8 SSE SUTHERLAND 41.05N 101.07W
06/05/2008 LINCOLN NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 3:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN ELSMERE 42.16N 100.18W
06/05/2008 M1.75 INCH CHERRY NE CO-OP OBSERVER
&&
JSWEETLocal storm report, Jun 5, 3:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
323 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL BRADY 41.02N 100.37W
06/05/2008 E1.25 INCH LINCOLN NE TRAINED SPOTTER
&&
JSWEETLocal storm report, Jun 5, 3:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL BRADY 41.02N 100.37W
06/05/2008 M1.50 INCH LINCOLN NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:20 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 7:24 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 57 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 7:45 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 8:00 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 8:24 PM CDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 8:28 PM CDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 8:46 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 8:58 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 9:01 PM CDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 9:29 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 9:35 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 5, 12:27 AM CDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 5, 6:20 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 6:51 AM CDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 6:59 AM CDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 7:35 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 55 min |
| Jun 5, 8:14 AM CDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 8:24 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 9:17 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 9:35 AM CDT | Flash Flood Warning | LBF | Keith, Lincoln | 3 hr |
| Jun 5, 9:35 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 9:56 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 5, 10:31 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 5, 10:46 AM CDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 10:49 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 12:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 1:34 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 1:39 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 51 min |
| Jun 5, 1:48 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 2:14 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 2:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 46 min |
| Jun 5, 2:38 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 3:03 PM CDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 3:06 PM CDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 3:18 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 3:44 PM CDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 4:13 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 4:17 PM CDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 4:31 PM CDT | Tornado Warning | LBF | Holt | 44 min |
| Jun 5, 4:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 5:03 PM CDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 5:08 PM CDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 5:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.